Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Extending multipliers from semigroups
HTML articles powered by AMS MathViewer

by Marcelo Laca and Iain Raeburn PDF
Proc. Amer. Math. Soc. 123 (1995), 355-362 Request permission

Abstract:

A multiplier on a normal subsemigroup of a group can be extended to a multiplier on the group. This is used to show that normal cancellative semigroups have the same second cohomology as the group they generate, generalising earlier results of Arveson, Chernoff, and Dinh. The main tool is a dilation theorem for isometric multiplier representations of semigroups.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20M30, 47A20, 47D03
  • Retrieve articles in all journals with MSC: 20M30, 47A20, 47D03
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 123 (1995), 355-362
  • MSC: Primary 20M30; Secondary 47A20, 47D03
  • DOI: https://doi.org/10.1090/S0002-9939-1995-1227519-6
  • MathSciNet review: 1227519